# SDR SIMA20210929001

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 39,130 hours, 34,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 AND #3 FLOOR PROXIMITY STRIP LIGHTS INOP-C/A-RAR #2 EMERGENCY LIGHTING POWER SUPPLY BATTERY AND CHARGER IAW ENVOY WC 33-700-19. DID NOT FIX. REMOVED #2 FLOOR PROXIMITY STRIP LIGHT IAW EMB AMM 33-50-12-000-801-A AND FOUND SPLICE DISCONNECTED. RECONECTED AND REINSTALLED #2 FLOOR PROXIMITY STRIP LIGHT IAW EMB AMM 33-50-12-400-801-A. OPS CHECK GOOD. END.
